U.S. doctors online nowAsk doctors free
India
A 43-year-old female asked:

chronic migraine... neurologist prescribed valproic acid, proponolol, flunarizine... these med make me v v sleepy whole day... cant go to work.. can i just try flunarizine?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Discuss with Doctor: We can not advice you to stop any drug prescribed by your doctor.I suggest you discuss your concern about being drowsy with your doctor.Actually Flunarizine is what causes drowsiness as well as Valproic Acid and propranolol.All these drugs are used as preventive meds to prevent migraine attacks Discuss your concern with your doctor and follow his/her advice

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 36-year-old member asked:

I have been on cortef (hydrocortisone) 3 times a day for a total of 30mg a day. Is this harmful for pregnancy?

2 doctor answers3 doctors weighed in
Dr. Giuseppe Barbesino
Internal Medicine 33 years experience
Not directly: Cortef (hydrocortisone) is similar to cortical adrenal hormones. The placenta is able to break down maternal cortical adrenal hormones, so that the fetus is not exposed to an excess of them. However Cortef (hydrocortisone) (like any other cortical adrenal hormone) can cause hypertension and diabetes in the mother, and these may negatively affect the pregnancy. As always, one has to balance risks and benefits...
Detroit, MI
A 20-year-old female asked:

I had unprotected sex with my boyfriend of 3 yrs and he ejaculated inside of me while I was on my period. The next day, it stopped and it hasn't came back on ever since. This was about 2 & a half weeks ago. Is it possible i'm pregnant?

1 doctor answer4 doctors weighed in
Dr. Deborah Metzger
Obstetrics and Gynecology 39 years experience
Unlikely.: The most fertile time of the month is about 2 weeks from the start of your period assuming that you have a period every 28 days. If your periods are shorter than 28 days, it is possible that you could have hit the fertile time. You will have to wait until you miss your period to get a pregnancy test. There is no way to tell if you are pregnant where you are in your cycle now.
Garden Grove, CA
A 18-year-old female asked:

I had my first Depo-Provera provera (medroxyprogesterone) shot about a 2 3 weeks ago and now I have slight brownish redish spotting I had unprotected sex 10 days after the shot now I m wondering what the spotting means please help?

1 doctor answer3 doctors weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Spotting is common: Spotting is very common in the first few weeks after you start taking Depo Provera (medroxyprogesterone) injections. It is expected to resolve in coming months. If it does not resolve then you should see your gynecologist for examination.
New York, NY
A 53-year-old female asked:

Burning sensation, itch, soreness started 2 hours after pap smear done 2 days ago. No allergy to KY jelly used. No infection prior. Cause?

2 doctor answers6 doctors weighed in
Dr. Vicken Poochikian
Internal Medicine 42 years experience
Allergy: May be allergy to gloves used ( i.E latex).See your doctor if persists. It may also be a new infection (yeast).
United Kingdom
A 44-year-old female asked:

Newly diagnosed with ulcerative colitis. Is it normal to have stomach and back pain all day every day ?

2 doctor answers2 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Unusual : See your doctor need examination for uc complications. Having : stomach and backpain all day every day' is unusual, may not be due to your uc. Your stomach problem may be due to your new medication, and in addition you may have back problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 14, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.